# SDR ASOA02206

- Difficulty date: April 4, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY LIGHT ABOVE HER SEAT FLICKERS INTERMITTENTLY DURING FLIGHT.  THE PASSENGER DOOR EMERGENCY LIGHT WAS ALSO REPORTED INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLICKERING BULB FROM THE CEILING EMERGENCY LIGHT ASSEMBLY.  MAINTENANCE ALSO REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IN THE 62 WL POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
